# SDR DALA13066069204

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 50,260 hours, 26,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TWO EMERGENCY LIGHTS INOPERATIVE AROUND ROW 35 AND 38.  MAINTENANCE FOUND CONNECTOR WIRES J2-38B AND J2-48A LOOSE.  RESEATED.  OPS CHECKED GOOD.
